# SDR SWAA2012120610264

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 46,216 hours, 26,784 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD LOWER HORIZONTAL STAB SLIDER CRACKED.  REPLACED RIGHT FWD LOWER STAB SLIDER REF AMM.
